# SDR 20000707SH015

- Difficulty date: June 19, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: D20887
- Condition: Defective
- Location: Governor
- Component: Governor, Mcauly
- Component part number: C290D4AT4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG LINEAR INDICATION ON SHAFT, POSSIBLE INCLUSION. (X)
